# SDR 2021F00204

- Difficulty date: September 9, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: XAAMB
- Make and model: Boeing 737-800
- Aircraft serial: 36703
- Aircraft time: 32,793 hours, 12,252 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON RIGHT ENGINE LEADING EDGE FAN BLADES, DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL NICKS ON RIGHT ENGINE LEADING EDGE FAN BLADES. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING SEVERAL NICKS ON RIGHT ENGINE LEADING EDGE FAN BLADES NUMBERS 2, 3 AND 17; SO THE NICKS ON LEADING EDGE FAN BLADE WERE BLENDED IAW AMM 72-21-02-300-801-F00, PARAGRAPH 2.H; FLUORESCENT PENETRANT INSPECTIONS ON LEADING EDGES FAN BLADES WERE PERFORMED IAW AMM TASK 70-40-01-230-801-F00, ALL CORRECT.
